# SDR DL72S951496

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 6516221100
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP, INSPECTION RT WING NR 5 L/E SLAT WAS FOUNED WITH RIB NR 12 CRACKED.  REPAIRED PER MM 57-54-00.
